# SDR AALA202411182685

- Difficulty date: November 15, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 77,395 hours, 36,685 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT ON AFT F/A CLEAR VIEW JUMP SEAT IS NOT FLASHING (REDLIGHT). MAINTENANCE REPLACED AFT FWD FACING F/A JUMP SEAT FLASH LIGHT BATTERY PER AMM 25-65-00, OP CHECK GOOD.
